# SDR FOTR3355512032012

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: General aviation
- Aircraft: N606DH
- Make and model: Boeing 727-30
- Aircraft serial: 18365
- Aircraft time: 35,935 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Part time: 35,935 hours, 29,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE FOUND FUSELAGE SKIN LT SIDE, STA 259, STR 27.  REPAIRED ON FAS WO 22148, NR 33555.
